| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42512100414 - articular surface medial congruent (mc) left 14 mm height use with tibia sizes c-d/cr femur sizes 6-7 - 64685906.42502806001 - femur trabecular metal cruciate retaining (cr) standard porous - 64947183 00597206532 - all poly petella standard cemented size 32 mm diameter 8.5 mm thickness - 64774881.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Approximately 3.5 years post-op, the patient was revised due to tibial loosening.All available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, it was determined this product should not have been reported under this complaint number as this product was previously reported under complaint # (b)(4) report #0001822565-2024-01762.This report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.